MAUDE Adverse Event Report: SALUDA MEDICAL PTY LTD EVOKE ACTIVE ANCHOR KIT; SCS ANCHOR

SALUDA MEDICAL PTY LTD EVOKE ACTIVE ANCHOR KIT; SCS ANCHOR
Model Number 102996
Medical Device Problem Codes Inappropriate/Inadequate Shock/Stimulation (1574); Migration (4003)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 10/09/2024
Type of Reportable Event Serious Injury
Event or Problem Description
A patient previously implanted with an evoke spinal cord stimulation (scs) system reported inadequate decrease in pain relief and unintended stimulation.The patient reported that they had been involved in physical activities which involved, including lifting heavy objects.An x-ray was obtained which revealed migration of the right lead.A revision was performed and the evoke scs system was replaced.Therapy has been restored following the revision procedure.

Brand Name
EVOKE ACTIVE ANCHOR KIT
Common Device Name
SCS ANCHOR
Manufacturer (Section D)
SALUDA MEDICAL PTY LTD
5 eden park drive
macquarie park, nsw 2113
AU  2113
MDR Report Key20584907
Report Number3016111136-2024-00028
Device Sequence Number12968661
Product Code LGW
UDI-Device Identifier09352307001718
UDI-Public09352307001718
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/01/2024
Report Date (Section F) 10/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/01/2026
Device Model Number102996
Device Catalogue Number3043
Device Lot Number9016723709
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date10/09/2024
Event Location Hospital
Date Report to Manufacturer10/09/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/31/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown